| Model Number |
434893 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Two pk papyrus covered stent systems were chosen for the treatment of a type iii perforation in the main branch of the lcx, but both could not pass the lesion and got damaged.Stent struts were sticking up.The physician rated this event as neither device nor procedure related.This is 1of 2.The device was used after ubd.The second pk papyrus is reported separately.
Additional Manufacturer Narrative
The affected pk papyrus stent systems were not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form) and the production documentation were reviewed to establish whether a device deficiency contributed to the events.Review of the production documentation confirmed that the devices were manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review, no manufacturing related root cause could be identified.The treating physician rated the outcome as both no device- and no procedure-related complication.It should be noted that both pk papyrus were used after the use by date which is indicated on the product label and warned against in the ifu.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.